# SDR CA100224008

- Difficulty date: February 23, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 51,571 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82920010229
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

(CAN) UPON REACHING THE RUNWAY, CREW NOTICED AN ABNORMAL HYD LEVEL ON NR 2 HYD SYS AND ELECTED TO RETURN AT THE GATE. DURING TAXI BACK, THE F/A ADVISED THE CAPTAIN THAT SOME OF THE PASSENGERS WERE HAVING TROUBLE BREATHING. AFTER ARRIVING AT THE GATE THE CREW DEPLANED THE PASSENGERS. EMERGENCY MEDICAL SERVICES (EMS) WERE REQUESTED TO EVALUATE THE PASSENGERS` CONDITION, ALL WERE RELEASED. AIRCREW WAS RELEASED FROM FLIGHT DUTY AND SENT TO THE HOSPITAL.  LINE MX NOTICED THE PRESENCE OF HYD FLUID IN THE CABIN AND REMOVED THE ACFT FROM SERVICE. ACFT WAS TOWED INSIDE COMPANY MX HANGAR WHERE TROUBLESHOOTING REVEALED THE PRESENCE OF A PIN HOLE ON THE NLG DOWN PRESSURE LINE, PN 82920010-229 REFERENCE IPC 29-00-00-10-230. THE HYDRAULIC TUBE RUNS FROM THE CEILING OF THE CTR CABIN, BEHIND A SIDE WALL ON THE RT SIDE OF THE CABIN AND UNDERFLOOR TO THE FWD PRESSURE BULKHEAD. THE PIN HOLE WAS LOCATED AT FUSELAGE STA X409 NEAR FLOOR JUNCTION, CAUSING A HYD MIST INSIDE THE CABIN. SECTION OF THE HYD TUBE WAS REPLACED, PERMA SWAGGED AND LEAK CHECKED SERVICEABLE. (TC 20100224008)
